フォロー
Madjid Mirzavaziri
Madjid Mirzavaziri
Professor of Pure Mathematics, Ferdowsi University of Mashhad, Iran
確認したメール アドレス: um.ac.ir
タイトル
引用先
引用先
A fixed point approach to stability of a quadratic equation
M Mirzavaziri, MS Moslehian
Bulletin of the Brazilian Mathematical Society 37, 361-376, 2006
2762006
Fuzzy stability of the Jensen functional equation
AK Mirmostafaee, M Mirzavaziri, MS Moslehian
Fuzzy sets and systems 159 (6), 730-738, 2008
2692008
Automatic continuity of 𝜎-derivations on 𝐶*-algebras
M Mirzavaziri, M Moslehian
Proceedings of the American Mathematical Society 134 (11), 3319-3327, 2006
1092006
-Derivations in Banach Algebras
M Mirzavaziri, MS Moslehian
arXiv preprint math/0505319, 2005
802005
Characterization of higher derivations on algebras
M Mirzavaziri
Communications in Algebra® 38 (3), 981-987, 2010
582010
n-Homomorphisms
S Hejazian, M Mirzavaziri, MS Moslehian
arXiv preprint math/0406553, 2004
512004
σ-Amenability of Banach Algebras.
M Mirzavaziri, MS Moslehian
Southeast Asian Bulletin of Mathematics 33 (1), 2009
252009
Achievement of continuity of -derivations without linearity
S Hejazian, AR Janfada, M Mirzavaziri, MS Moslehian
Bulletin of the Belgian Mathematical Society-Simon Stevin 14 (4), 641-652, 2007
202007
Extremely irregular graphs
M Tavakoli, F Rahbarnia, M Mirzavaziri, AR Ashrafi, I Gutman
Kragujevac Journal of Mathematics 37 (1), 135-139, 2013
192013
Jordan higher derivations on trivial extension algebras
HRE Vishki, M Mirzavaziri, F Moafian
Communications of the Korean Mathematical Society 31 (2), 247-259, 2016
122016
A KADISON–SAKAI-TYPE THEOREM
M Mirzavaziri, MS Moslehian
Bulletin of the Australian Mathematical Society 79 (2), 249-257, 2009
112009
Ultraweak continuity of σ-derivations on von Neumann algebras
M Mirzavaziri, MS Moslehian
Mathematical Physics, Analysis and Geometry 12 (2), 109-115, 2009
92009
Bounded operators on topological vector spaces and their spectral radii
S Hejazian, M Mirzavaziri, O Zabeti
Filomat 26 (6), 1283-1290, 2012
82012
Topological rings of bounded and compact group homomorphisms on a topological ring
M Mirzavaziri, O Zabeti
J. Adv. Res. Pure Math 3 (2), 100-106, 2011
82011
-norms are really norms
H Belbachir, M Mirzavaziri, MS Moslehian
arXiv preprint math/0503616, 2005
82005
Closability of farthest point maps in fuzzy normed spaces
M Mirzavaziri, SA Kamel Mirmostafaee
Bulletin of Mathematical Analysis and Applications 2, 2010
72010
Higher derivations on Banach algebras
S Hejazian, T Laal Shatery
Journal of Analysis and Applications 6, 2008
72008
Ideally factored algebras.
M Amyari, M Mirzavaziri
Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series …, 2008
62008
Orthogonal constant mappings in isosceles orthogonal spaces
M Mirzavaziri, MS Moslehian
arXiv preprint math/0604463, 2006
62006
Self-contained graphs
MH Shekarriz, M Mirzavaziri
arXiv preprint arXiv:1503.00139, 2015
52015
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20